Ohio, 2014Flood in Ohio, May 12, 2014
May 12, 2014 · NWS ILN · 1 event in 1 county or zone
A thunderstorm complex moved across the area. Heavy rainfall with localized flooding occurred as a result.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A thunderstorm complex moved across the area. Heavy rainfall with localized flooding occurred as a result.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before the first event at May 12, 12:36 AM EST, 2 hours 24 minutes earlier.
Area forecast discussion, May 12, 12:36 AM EST, 2 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
136 AM EDT MON MAY 12 2014
.SYNOPSIS...
SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THIS EVENING AND ON
MONDAY AS MULTIPLE DISTURBANCES WORK ACROSS THE REGION. ADDITIONAL
THUNDERSTORMS ARE EXPECTED ON TUESDAY AS A COLD FRONT APPROACHES
THE AREA.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
THUNDERSTORMS HAVE BEGUN TO REDEVELOP ACROSS PARTS OF THE AREA
EARLY THIS MORNING. MEANWHILE...MCS IS CONTINUING TO PUSH ACROSS
NORTHERN INDIANA TOWARD NORTHERN PORTIONS OF OUR FA. WHILE THE
SEVERE THREAT WITH THE MCS APPEARS TO HAVE DIMINISHED....HEAVY
RAIN IS STILL A POSSIBILITY. IF THIS MCS HOLDS TOGETHER...IT WILL
PUSH ACROSS AREAS THAT RECEIVED A GOOD DEAL OF RAIN LAST EVENING.
HAVE THEREFORE OPTED TO GO WITH A FLASH FLOOD WATCH THROUGH MID
MORNING FOR ABOUT THE NORTHWEST THIRD OF OUR FA.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM TUESDAY/...
DECAYING MCS WILL MOVE ACROSS THE AREA THROUGH THE MIDDLE OF THE
DAY. ALTHOUGH THERE IS SOME DISAGREEMENT WITH THE MODELS ON THE
STRENGTH OF THIS FEATURE THERE IS ENOUGH CONFIDENCE TO INCREASE
PRECIPITATION CHANCES FOR THE MORNING AND MID DAY HOURS ON MONDAY.
WITH THIS PRECIPITATION MOVING INTO THE AREA HAVE ALSO INCREASED
CLOUD COVER AND DECREASED TEMPERATURES FOR MONDAY. THERE WILL BE A
LATE DAY RECOVERY IN TEMPERATURES.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
COLD FRONT WILL APPROACH THE REGION ON TUESDAY AND MOVE INTO THE
FORECAST AREA TUESDAY NIGHT. EXPECT THIS BOUNDARY TO STALL OUT
ACROSS THE AREA ON WEDNESDAY. SO CHANCE OF SHOWERS AND THUNDERSTORMS
WILL INCREASE THROUGH THE DAY TUESDAY AND CONTINUE INTO TUESDAY
EVENING WITH GREATER COVERAGE IN THE WEST CLOSER TO THE BOUNDARY.
APPEARS THAT THERE MAY BE A LULL IN ACTIVITY LATER TUESDAY NIGHT
INTO WEDNESDAY MORNING AS INSTABILITY DECREASES TO A DIURNAL MINIMUM
AND UPPER SUPPORT IS WEAK. BUT THEN A MORE VIGOROUS SHORT WAVE WILL
APPROACH FROM THE SOUTHWEST ON WEDNESDAY PROVIDING LARGE SCALE LIFT.
SO SHOWERS AND THUNDERSTORMS SHOULD BECOME NUMEROUS. TEMPERATURES
WILL BE WELL ABOVE NORMAL TUESDAY AND TUESDAY NIGHT. WEDNESDAY HIGHS
WILL BE QUITE DEPENDENT ON EXTENT OF CLOUD COVER AND HOW FAST
PRECIPITATION DEVELOPS.
SOUTHERN STREAM SHORT WAVE WILL LIFT TOWARDS THE REGION WEDNESDAY
NIGHT AND PHASE WITH THE NORTHERN STREAM. THIS WILL DEVELOP A CLOSED
LOW THAT WILL THEN SLOWLY LIFT NORTH THROUGH THE END OF THE WEEK.
INITIAL DISTURBANCE WILL MOVE EAST OF THE FORECAST AREA LATE
THURSDAY. THIS WILL HELP PUSH THE COLD FRONT EAST OF THE AREA. BUT
UNTIL THIS OCCURS CONDITIONS WILL BE WET WITH SHOWERS AND EMBEDDED
THUNDERSTORMS. THERE WILL BE A NARROWED DIURNAL RANGE WITH LOWS NEAR
NORMAL AND HIGHS BELOW NORMAL. ADDITIONAL WEAK DISTURBANCES ROTATING
AROUND THE UPPER LOW COULD BRING A FEW LIGHT SHOWERS WITH THE
SOMEWHAT BETTER CHANCE OF MEASURABLE PRECIPITATION ON FRIDAY.
SURFACE HIGH PRESSURE WILL BE ABLE TO BUILD IN OVER THE WEEKEND.
TEMPERATURES WILL BE 6 TO 12 DEGREES BELOW NORMAL FOR THE END OF THE
WEEK THROUGH THE WEEKEND.
&&
.AVIATION /06Z MONDAY THROUGH FRIDAY/...
SCATTERED SHRA AND TSRA ACROSS CWA WITH CONVECTIVE LINE MOVING IN
ACROSS NORTH. STORMS SHOULD BRING SOME BRIEF MVFR CONDITIONS
MAINLY DAY TO CMH AREA. SCATTERED PRECIP INTO THE DAY WILL
DIMINISH LATE AFTN AND EVENING AS MORE STABLE AIR AND LESS
MOISTURE PUSHES IN. THIS TREND WILL CONTINUE TONIGHT. SOME LIGHT
FOG POSSIBLE NEAR SUNRISE TODAY AND AGAIN TUESDAY MORNING.
OUTLOOK...THUNDERSTORMS POSSIBLE TUESDAY INTO WEDNESDAY NIGHT.
MVFR CEILINGS AND VISIBILITIES POSSIBLE WEDNESDAY INTO THURSDAY.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH UNTIL 10 AM EDT THIS MORNING FOR OHZ026-034-
035-042>044-051>053-060>062.
KY...NONE.
IN...FLASH FLOOD WATCH UNTIL 10 AM EDT THIS MORNING FOR INZ050-058-
059.
&&
SYNOPSIS...NOVAK
NEAR TERM...
SHORT TERM...NOVAK
LONG TERM...
AVIATION...PADGETTHazardous weather outlook, May 11, 11:32 PM EST, 3 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
1232 AM EDT MON MAY 12 2014
INZ050-058-059-OHZ026-034-035-042>044-051>053-060>062-130445-
WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-
MIAMI-CHAMPAIGN-CLARK-PREBLE-MONTGOMERY-GREENE-
1232 AM EDT MON MAY 12 2014
...FLASH FLOOD WATCH IN EFFECT UNTIL 10 AM EDT THIS MORNING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...MIAMI
VALLEY OF OHIO AND WEST CENTRAL OHIO.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLASH FLOOD WATCH.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
INZ066-073>075-080-KYZ089>100-OHZ045-046-054>056-063>065-070>074-
077>082-088-130445-
FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-
KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-
UNION OH-DELAWARE-MADISON-FRANKLIN OH-LICKING-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
1232 AM EDT MON MAY 12 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTH CENTRAL OHIO
AND SOUTHWEST OHIO.
.DAY ONE...TONIGHT.
SCATTERED THUNDERSTORMS WILL CONTINUE TONIGHT. HEAVY DOWNPOURS AND
STRONG WIND GUSTS ARE LIKELY WITH THE THUNDERSTORMS.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, May 12, 12:15 AM EST, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
115 AM EDT MON MAY 12 2014
OHZ034-042-120545-
DARKE OH-MERCER OH-
115 AM EDT MON MAY 12 2014
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT MERCER AND NORTHWESTERN
DARKE COUNTIES THROUGH 145 AM EDT...
AT 112 AM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM 13 MILES NORTHWEST OF CHATTANOOGA TO 11 MILES WEST OF
FORT RECOVERY TO 18 MILES WEST OF UNION CITY...MOVING EAST AT 35 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 45 MPH...
VERY HEAVY RAIN...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...FORT RECOVERY...
ROCKFORD...COLDWATER...CELINA AND ANSONIA.
ALSO...CHATTANOOGA...WABASH...NORTH DAYTON...COSMOS...UNION CITY...
ROSE HILL...TAMA...ST. HENRY...ELDORA SPEEDWAY AND CARTHAGENA ARE
NEAR THE PATH OF THIS LINE OF STRONG THUNDERSTORMS.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
LAT...LON 4073 8447 4044 8447 4010 8469 4011 8481
4073 8481Special weather statement, May 12, 12:44 AM EST, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
144 AM EDT MON MAY 12 2014
INZ050-OHZ034-035-042-043-051-120615-
WAYNE IN-AUGLAIZE OH-DARKE OH-MERCER OH-MIAMI OH-SHELBY OH-
144 AM EDT MON MAY 12 2014
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN SHELBY...
NORTHWESTERN MIAMI...MERCER...DARKE...AUGLAIZE AND NORTHEASTERN WAYNE
COUNTIES THROUGH 215 AM EDT...
AT 140 AM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM MENDON TO COSMOS TO FOUNTAIN CITY...MOVING EAST AT 35
MPH.
STORM HAZARDS INCLUDE...
WINDS TO 45 MPH...
PEA SIZE HAIL...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...ANSONIA...ST. MARYS...
GREENVILLE...NEW BREMEN...VERSAILLES...MINSTER...WAPAKONETA...
CRIDERSVILLE...COVINGTON...BOTKINS AND ARCANUM.
ALSO...BURKETTSVILLE...NEPTUNE...NEW WESTON...MONTEZUMA...ELDORA
SPEEDWAY...CARTHAGENA...SHARPS CROSSING...ROSSBURG...SHARPEYE AND
BETHEL ARE NEAR THE PATH OF THIS LINE OF STRONG THUNDERSTORMS.
LAT...LON 4073 8446 4069 8445 4069 8423 4066 8421
4065 8402 3993 8446 3995 8509 4001 8505
4001 8482 4035 8481 4074 8459Special weather statement, May 12, 1:14 AM EST, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
214 AM EDT MON MAY 12 2014
INZ050-OHZ026-035-042>044-051-052-060-061-120645-
WAYNE IN-AUGLAIZE OH-CHAMPAIGN OH-DARKE OH-HARDIN OH-LOGAN OH-
MIAMI OH-MONTGOMERY OH-PREBLE OH-SHELBY OH-
214 AM EDT MON MAY 12 2014
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SHELBY...NORTHERN
PREBLE...NORTHWESTERN MONTGOMERY...MIAMI...WESTERN LOGAN...
SOUTHWESTERN HARDIN...EASTERN DARKE...NORTHWESTERN CHAMPAIGN...
AUGLAIZE AND EASTERN WAYNE COUNTIES THROUGH 245 AM EDT...
AT 213 AM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM CRIDERSVILLE TO RUSSIA TO ELDORADO...MOVING EAST AT 35
MPH.
STORM HAZARDS INCLUDE...
WINDS TO 45 MPH...
PEA SIZE HAIL...
VERY HEAVY RAIN...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...ARCANUM...BOTKINS...
COVINGTON...LEWISBURG...SIDNEY...PIQUA...WEST MILTON...TROY...
TROTWOOD...TIPP CITY AND RUSSELLS POINT.
ALSO...CASTINE...KETTLERSVILLE...HORATIO...BLOOMER...WEST
MANCHESTER...UNION CORNERS...MCCARTYVILLE...BRADFORD...HOUSTON AND
OKLAHOMA ARE NEAR THE PATH OF THIS LINE OF STRONG THUNDERSTORMS.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
LAT...LON 4072 8364 4023 8394 3978 8429 3978 8488
4023 8453 4069 8425 4068 8422 4066 8421
4066 8411 4065 8410 4065 8389 4072 8388Special weather statement, May 12, 1:46 AM EST, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
246 AM EDT MON MAY 12 2014
OHZ026-035-043>045-051>053-061-062-120715-
AUGLAIZE OH-CHAMPAIGN OH-CLARK OH-GREENE OH-HARDIN OH-LOGAN OH-
MIAMI OH-MONTGOMERY OH-SHELBY OH-UNION OH-
246 AM EDT MON MAY 12 2014
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN UNION...
EASTERN SHELBY...NORTHERN MONTGOMERY...EASTERN MIAMI...LOGAN...
HARDIN...NORTHWESTERN GREENE...WESTERN CLARK...CHAMPAIGN AND EASTERN
AUGLAIZE COUNTIES THROUGH 315 AM EDT...
AT 243 AM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM ALGER TO BALLOU TO TROTWOOD...MOVING EAST AT 40 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 45 MPH...
PEA SIZE HAIL...
VERY HEAVY RAIN...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...TIPP CITY...VANDALIA...
RUSSELLS POINT...DOWNTOWN DAYTON...ST. PARIS...HUBER HEIGHTS...NEW
CARLISLE...WRIGHT-PATTERSON AFB...BEAVERCREEK...BELLEFONTAINE...
KENTON...FAIRBORN...WEST LIBERTY...FOREST AND YELLOW SPRINGS.
ALSO...BLOOM CENTER...FORT MCKINLEY...GRAYSON...QUINCY...SHILOH...
MCGUFFEY...LOGANSVILLE...ROUNDHEAD...HUNTERSVILLE AND CARYSVILLE ARE
NEAR THE PATH OF THIS LINE OF STRONG THUNDERSTORMS.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
LAT...LON 4081 8349 4071 8349 4070 8344 4068 8341
4052 8341 4019 8355 3972 8383 3972 8445
4020 8417 4065 8398 4065 8389 4081 8389Special weather statement, May 12, 2:16 AM EST, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
316 AM EDT MON MAY 12 2014
OHZ026-044>046-052>054-062-063-120745-
CHAMPAIGN OH-CLARK OH-DELAWARE OH-FAYETTE OH-GREENE OH-HARDIN OH-
LOGAN OH-MADISON OH-UNION OH-
316 AM EDT MON MAY 12 2014
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT UNION...MADISON...
EASTERN LOGAN...EASTERN HARDIN...NORTHERN GREENE...NORTHWESTERN
FAYETTE...WESTERN DELAWARE...CLARK AND EASTERN CHAMPAIGN COUNTIES
THROUGH 345 AM EDT...
AT 313 AM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM PATTERSON TO URBANA TO BEAVERCREEK...MOVING EAST AT 40
MPH.
STORM HAZARDS INCLUDE...
WINDS TO 45 MPH...
PEA SIZE HAIL...
VERY HEAVY RAIN...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...SPRINGFIELD...YELLOW
SPRINGS...XENIA...MECHANICSBURG...CEDARVILLE...MARYSVILLE...
RICHWOOD...SOUTH CHARLESTON...PLAIN CITY AND LONDON.
ALSO...EAST LIBERTY...HEPBURN...WEST MANSFIELD...CABLE...
MIDDLEBURG...HUSTEAD...POWHATTAN...OLDTOWN...SPRINGFIELD MUNICIPAL
AIRPORT AND NEW MOOREFIELD ARE NEAR THE PATH OF THIS LINE OF STRONG
THUNDERSTORMS.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
LAT...LON 4071 8349 4068 8341 4051 8341 4051 8325
4045 8324 4044 8303 4014 8315 4014 8317
4011 8317 4011 8320 4005 8321 4005 8326
4000 8326 3966 8353 3967 8411 3974 8411
4014 8378 4082 8353 4082 8349Special weather statement, May 12, 2:44 AM EST, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
344 AM EDT MON MAY 12 2014
OHZ045-046-052>055-062-063-120815-
CHAMPAIGN OH-CLARK OH-DELAWARE OH-FAYETTE OH-FRANKLIN OH-GREENE OH-
MADISON OH-UNION OH-
344 AM EDT MON MAY 12 2014
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT UNION...MADISON...
NORTHERN GREENE...WESTERN FRANKLIN...NORTHWESTERN FAYETTE...WESTERN
DELAWARE...EASTERN CLARK AND SOUTHEASTERN CHAMPAIGN COUNTIES THROUGH
415 AM EDT...
AT 343 AM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM ESSEX TO INTERSTATE 70 AT STATE ROUTE 56 TO NEW
JASPER...MOVING EAST AT 30 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PEA SIZE HAIL...
VERY HEAVY RAIN...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...LONDON...PLAIN CITY...
WEST JEFFERSON...WORTHINGTON...UPPER ARLINGTON...POWELL...
JEFFERSONVILLE...HILLIARD...DUBLIN...DELAWARE AND ASHLEY.
ALSO...NEW JASPER...PHARISBURG...CHUCKERY...PLUMWOOD...RESACA...
GLADSTONE...MAGNETIC SPRINGS...NEW DOVER...UNIONVILLE CENTER AND
LAFAYETTE ARE NEAR THE PATH OF THIS LINE OF STRONG THUNDERSTORMS.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
LAT...LON 4045 8324 4044 8303 4042 8301 4042 8293
4041 8292 4035 8291 3995 8307 3963 8347
3963 8404 3995 8362 4051 8340 4051 8325Flood, Montgomery
- When
- May 12, 3:00 AM EST to 4:00 AM EST
- Where
- Montgomery County, 1.59 mi E of Dayton to 1.76 mi E of Dayton
- Cause
- Heavy Rain
- Reported by
- Broadcast Media
- Coordinates
- 39.750, -84.150
A car was stalled in standing water beneath a railroad overpass due to heavy rainfall.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flooding in Ohio, May 12 to 13, 2014$61 million · EF0 · 24 events
- Flash Flooding and Hail in Texas, May 12, 2014$205,000 · 2 in hail · 29 events
- Flash Flooding and Hail in Wisconsin, May 12, 2014$51,000 · 2.5 in hail · 40 events
- Flash Flooding and Hail in Texas, May 12, 2014$40,000 · 55 kt wind · 11 events
- Flash Flood and Damaging Wind in Oklahoma, May 12, 2014$40,000 · 70 kt wind · 2 events
- High Wind and Dust Devil in California, May 12 to 14, 2014$20,000 · 76 kt wind · 11 events
- Damaging Winds in Illinois, May 12, 2014$30,000 · 52 kt wind · 2 events
- Rip Current in Florida, May 12, 20142 injured · 1 event
- Strong Wind in New York, May 12, 20142 injured · 1 event
- Flash Flooding and Flood in Illinois, May 12 to 13, 20142 in hail · 17 events
- Hail and Damaging Winds in Texas, May 12, 20141.75 in hail · 13 events
- Hail and Damaging Winds in Iowa, May 12, 2014$1,000 · 1.25 in hail · 11 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 518420.